Ok the pdoc has upped my topamax to 100mg a day. 2 weeks ago. This might not sound like much to some of you all, but each of us is different like we all know right? I had this comment made to me today, "are you okay you just don't seem like yourself not as happy as you used to be." I have noticed I am slower in the thinking department, but I know this comes with this drug. But more so than what it had been. And I also noticed that some depression has been setting in along with some tiredness.. Could there be too much stability going on???
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...